# SDR KBMA115466

- Difficulty date: August 14, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 73949
- Condition: Inoperative
- Location: Radio
- Part time: 5,148 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICS / TRANSMIT SWITCH ON CYCLIC STICK DOES NOT ALLOW TRANSMISSION.  REPLACED WITH SERVICEABLE SWITCH.
